# SDR MASA2010082000901

- Difficulty date: August 19, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 8,960 hours, 6,431 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Brake Sensor
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 MAIN BRAKE TEMPERATURE ZERO ON INDICATOR.  MX DISCONNECTED & RECONNECTED BRAKE QD, THEN CLEANED TEMP SENSOR CONNECTOR.
